# SDR 20010124SG002

- Difficulty date: December 13, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Condition: Overserviced
- Location: Nr 2 And 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TEST FLIGHT, SMOKE IN COCKPIT.  FOUND NR 2 AND NR 3 TURBO COMPRESSORS OVERSERVICED.  SERVICED PROPERLY IAW MM 21-10-01.  (M)
